AIMS Mathematics, 2019, 4(3): 821-830. doi: 10.3934/math.2019.3.821

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Monotonic solutions for a quadratic integral equation of fractional order

1 Faculty of Science, Alexandria University, Alexandria, Egypt
2 Faculty of Science, Lebanese International University, Lebanon
3 Faculty of Science, The International University of Beirut, Lebanon

In this paper we present a global existence theorem of a positive monotonic integrable solution for the mixed type nonlinear quadratic integral equation of fractional order\[x(t) = p(t) + h(t,x(t)) \int_{0}^{t} k(t,s)( f_1( s, I^\alpha f_2(s, x(s)))+g_1( s, I^\beta g_2(s, x(s))))ds,~t\in [0,1],\alpha,\beta>0\]by applying the technique of measures of weak noncompactness. As an application, we consider an initial value problem of arbitrary (fractional) order differential equations.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved